# SDR SWAA2016032850207

- Difficulty date: March 23, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 27,805 hours, 16,378 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 6546812
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SUPPORT CHORD STRUCTURE AT KEEL BEAM AREA FOR PANEL 193D DAMAGED AT BS 727 FWD SIDE.  R & R CHORD IAW SRM.
